MAUDE Adverse Event Report: COLOPLAST A/S TOROSA SALINE TESTICULAR MED; SALINE FILLED TESTICULAR PROSTHESIS

COLOPLAST A/S TOROSA SALINE TESTICULAR MED; SALINE FILLED TESTICULAR PROSTHESIS
Model Number 5206302400
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the patient underwent removal of his left testicle due to left testicular tumor.The patient had a prosthesis placed at the time of removal.Surgeon was notified postoperatively that the implanted prosthesis had failed and had deflated.

Brand Name
TOROSA SALINE TESTICULAR MED
Common Device Name
SALINE FILLED TESTICULAR PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key5873230
Report Number2125050-2016-00164
Device Sequence Number13459134
Product Code FAF
UDI-Device Identifier05708932470834
UDI-Public05708932470834
Combination Product (Y/N)N
PMA/510(K) Number
P020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number5206302400
Device Catalogue Number5206302400
Device Lot Number4837525
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2016
Initial Report FDA Received Date08/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age20 YR